# SDR ASAA2020021083117

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,706 hours, 15,163 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL. GROUNDED - YES. CYCLED SWITCH TO MANUAL AND BACK TO AUTO. FAIL LIGHT EXTINGUISHED.
